Goodness‐of‐fit test for a nonlinear time series
Yoichi Nishiyama
Journal of Time Series Analysis, 2009, vol. 30, issue 6, 674-681
Abstract:
Abstract. Goodness‐of‐fit test in a general model of nonlinear time series is considered. We present an asymptotically distribution‐free test based on a random field of innovation martingales. Its consistency under any fixed alternative is also proved.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00633.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:6:p:674-681
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().